# SDR 2025FA0000637

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: General aviation
- Aircraft: N542LA
- Make and model: Boeing 767316F
- Aircraft serial: 39833
- Aircraft time: 75,710 hours, 15,067 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483572
- Part serial: 456
- Condition: Open
- Location: Zone 200
- Part time: 14,093 hours, 1,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

RTO WAS CARRIED OUT AT APPROXIMATELY 120 KTS DUE TO A NOISE IN THE NO. 2 RH WINDOW DURING THE TAKEOFF ROLL. THE CREW LEFT THE RUNWAY AND AWAITED A DECREASE IN BRAKE TEMPERATURES BASED ON THE BRAKE COOLING SCHEDULE BEFORE RETURNING TO THE GATE.   THE AIRCRAFT RETURNED AND UNDERWENT A HIGH-ENERGY SHUTDOWN INSPECTION, ADJUSTMENT OF THE RIGHT WINDOW NO. 2, AND PRESSURIZATION TESTING. DUE TO THE ABORTED TAKEOFF, FOUR MAIN LANDING GEARS AND FOUR BRAKES WERE REPLACED. THE AIRCRAFT HAS OPERATED WITHOUT ANY REPORTS RELATED TO THIS INCIDENT.
